Title: Two proof-theoretic remarks on EA+ECT
Authors: Halbach, Volker
Horsten, Leon #
Issue Date: 2000
Publisher: J.A. Barth
Series Title: Mathematical logic quarterly vol:46 issue:4 pages:461-466
ISSN: 0942-5616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Logic and Analytical Philosophy
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science